Alert archive / Texas / Flash Flood Warnings in 2014
Flash Flood Warning 14, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Jun 24, 2014, 8:07 AM CDT for Deaf Smith County, Randall County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 8:07 AM CDT (13:07 UTC)
- Expired
- Jun 24, 2014, 12:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Deaf Smith County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 67 km from the middle of the area, began a volume at 13:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 8:35 AM CDT | FLASH FLOOD | 3 W Umbarger, TX | FM 809 FLOODED WEST OF UMBARGER BETWEEN HWY 60 AND PONDASETA RD |
| Jun 24, 8:55 AM CDT | FLASH FLOOD | 8 N Hereford, TX | FM 1062 FLOODED IN EASTERN DEAF SMITH COUNTY WITH 4.5 INCHES OF RAIN REPORTED IN ROUGHLY 2.5 HOURS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1674 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
908 WGUS54 KAMA 241307 FFWAMA TXC117-381-241700- /O.NEW.KAMA.FF.W.0014.140624T1307Z-140624T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 807 AM CDT TUE JUN 24 2014 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS... WESTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL NOON CDT * AT 807 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A THUNDERSTORM WITH VERY HEAVY RAINFALL 2 MILES SOUTH OF DAWN...OR 12 MILES EAST OF HEREFORD. VERY HEAVY RAIN HAS FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 3 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HEREFORD... CANYON... DAWN... UMBARGER... BUFFALO LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3474 10266 3517 10250 3517 10198 3474 10184 $$ MOULTON
2 follow-up statements
726 WGUS74 KAMA 241425 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 925 AM CDT TUE JUN 24 2014 TXC117-381-241700- /O.CON.KAMA.FF.W.0014.000000T0000Z-140624T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DEAF SMITH TX-RANDALL TX- 925 AM CDT TUE JUN 24 2014 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WESTERN RANDALL AND EASTERN DEAF SMITH COUNTIES UNTIL NOON CDT... * AT 922 AM CDT...DOPPLER RADAR ESTIMATES 2 TO AS MUCH AS 4 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 3 HOURS. FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... HEREFORD... CANYON... DAWN... UMBARGER... BUFFALO LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3474 10266 3517 10250 3517 10198 3474 10184 $$ MOULTON
672 WGUS74 KAMA 241519 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1019 AM CDT TUE JUN 24 2014 TXC117-381-241531- /O.CAN.KAMA.FF.W.0014.000000T0000Z-140624T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ DEAF SMITH TX-RANDALL TX- 1019 AM CDT TUE JUN 24 2014 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN RANDALL AND EASTERN DEAF SMITH COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. * SOME LOCATIONS THAT WILL CONTINUE TO EXPERIENCE MINOR FLOODING INCLUDE... HEREFORD... CANYON... DAWN... UMBARGER... BUFFALO LAKE... LAT...LON 3474 10266 3517 10250 3517 10198 3474 10184 $$ MOULTON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 6:31 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 24, 6:31 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 631 AM CDT TUE JUN 24 2014 .AVIATION... FOR THE 12Z TAFS...A ROUND OF SHOWERS AND TSTMS MOVING ACROSS PARTS OF THE OK AND TX PNHDLS AS OF THIS WRITING SHOULD BE DIMINISHING BY LATE MORNING. HAVE INCLUDED VCTS AT ALL TERMINAL SITES FOR FIRST FEW HOURS OF THIS TAF CYCLE...AND AMENDMENTS MAY BE NECESSARY IF ANY ONE PARTICULAR SITE BECOMES DIRECTLY AFFECTED BY A TSTM. A LULL IN THE TSTM ACTIVITY IS ANTICIPATED DURG THE AFTERNOON. THE NEXT CROP OF SHOWERS AND TSTMS IS THEN EXPECTED TO DEVELOP DURG THE LATE AFTERNOON AND NIGHTTIME HOURS AND COULD AFFECT THE TAF SITES...AND HAVE INCORPORATED VCTS FOR STARTERS AT ALL TERMINAL LOCATIONS DURG THIS TIME PERIOD. LATER SHIFTS MAY BE ABLE TO REFINE THE TIMING AND LOCATION BETTER AS THE DAY UNFOLDS. ANDRADE && .PREV DISCUSSION... /ISSUED 445 AM CDT TUE JUN 24 2014/ SHORT TERM...TODAY AND TONIGHT CURRENT DOPPLER RADAR REFLECTIVITY IMAGERY SHOWS STORMS DEVELOPING IN A MOIST AND UNSTABLE AIR MASS OVER EASTERN NEW MEXICO AND THE WESTERN TEXAS/OKLAHOMA PANHANDLES. CURRENT WATER VAPOR SATELLITE IMAGERY SHOWS A WEAK UPPER DISTURBANCE OVER THE ROCKIES AND THIS DISTURBANCE IS EXPECTED TO SLIDE FURTHER TO THE SOUTHEAST TODAY. A SURFACE LOW WILL DEEPEN OVER SOUTHEASTERN COLORADO IN THE AFTERNOON...MAINTAINING A GOOD FETCH OF LOW LEVEL MOISTURE ON SOUTHEAST UPSLOPE FLOW. STORM INITIATION THIS AFTERNOON WILL BE DEPEND ON THE LOCATION OF CONVERGENCE BOUNDARIES FROM THIS MORNINGS CONVECTION ALTHOUGH EXPECT THE BULK OF THE PRECIP TO OCCUR THIS EVENING THROUGH THE OVERNIGHT HOURS AS NORTHWEST FLOW ALOFT STEERS THE CONVECTION THAT WILL FORM OVER THE HIGHER TERRAIN TO OUR WEST THIS AFTERNOON INTO THE AMA CWA. STORMS WILL HAVE THE POTENTIAL TO ORGANIZE INTO A MCS TONIGHT DUE TO THE DEVELOPMENT OF A LOW LEVEL JET AND 0-6 KM BULK SHEAR INCREASING TO 35-40 KTS. THUS EXPECT THE MAIN SEVERE WEATHER HAZARDS TO BE DAMAGING WIND GUSTS AND HEAVY RAINFALL GIVEN THE HIGH PWATS SHOWN ON THE FORECAST SOUNDINGS. HAVE GONE AND INCREASED POPS ACROSS THE AREA...WITH THE HIGHEST CHANCES FOCUSED OVER THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE. LONG TERM...WEDNESDAY THROUGH MONDAY WEAK UPPER RIDGING SETS UP OVER THE FOUR CORNERS REGION WEDNESDAY...KEEPING THE AMA CWA UNDER NORTHWEST FLOW ALOFT. A WEAK UPPER DISTURBANCE PASSING NEARBY AND ANY CONVERGENCE BOUNDARIES LEFT FROM THE PREVIOUS NIGHTS CONVECTION WILL ACT AS A LIFTING MECHANISM FOR ANOTHER ROUND OF STORMS IN ADDITION TO STORMS MOVING OFF THE HIGHER TERRAIN TO OUR WEST TOWARD THE LATE EVENING HOURS. THE LOW LEVEL JET IS EXPECTED TO BE STRONGER /35-40 KTS/ WHICH CAN SUPPORT ANOTHER MCS TO PROPAGATE ACROSS THE PANHANDLES INTO THE OVERNIGHT HOURS OF THURSDAY. HOWEVER THE TTU-WRF IS FAIRLY DRY DURING THIS PERIOD WHICH LENDS TO LOWER CONFIDENCE IN THE FORECAST WHILE TONIGHTS CONVECTION CONTINUING INTO WEDNESDAY MORNING MAY ALSO LOWER THE POTENTIAL FOR STORM INITIATION. FOR THESE REASONS HAVE OPTED TO MAINTAIN POPS IN THE 25-35 PERCENT RANGE...WITH THE HIGHEST POPS OVER THE EASTERN ZONES. STORMS MAY LINGER OVER THE NORTHEASTERN PORTION OF THE AMA CWA THURSDAY MORNING BEFORE A GENERAL DRYING TREND TAKES SHAPE AS THE UPPER RIDGE SLIDES FURTHER TO THE EAST. THIS RIDGE WILL QUICKLY MOVE EAST IN RESPONSE TO A WESTERN CONUS TROUGH. WHILE THE ECMWF IS DEEPER WITH THIS TROUGH...IT LOOKS LIKE THE MAIN UPPER SUPPORT WILL REMAIN NORTH OF THE SOUTHERN PLAINS. WITHOUT THIS UPPER SUPPORT...PRECIP CHANCES LOOK SLIM SO HAVE GONE AND REMOVED THE INHERITED SLIGHT CHANCE POPS FOR FRIDAY EVENING. THIS UPPER TROUGH WILL BE SLOW TO MOVE ACROSS THE NORTHERN PLAINS OVER THE UPCOMING WEEKEND MAKING FOR A POTENTIALLY WET WEEKEND FOR THE GREAT LAKES REGION WHILE A TREND TO DRY AND HOTTER CONDITIONS IS EXPECTED ACROSS THE SOUTHERN PLAINS WITH TEMPS CLIMBING WELL INTO THE 90S FRIDAY AND OVER THE WEEKEND. EARLY NEXT WEEK...THE UPPER RIDGE AMPLIFIES OVER THE FOUR CORNERS REGION...ALTHOUGH THE MEDIUM RANGE MODELS DISAGREE WITH THE POSITION OF THE UPPER RIDGE. REGARDLESS THE START OF THE NEW WORK WEEK WILL GENERALLY BE HOT AND DRY ALTHOUGH THE ECMWF INDICATES THE POSSIBILITY FOR CONVECTION TO MOVE INTO THE WESTERN PANHANDLES VIA NORTHWEST FLOW ALOFT TOWARD THE EVENING HOURS. CONFIDENCE IS NOT HIGH ENOUGH AT THIS POINT TO INSERT SLIGHT CHANCE POPS. DID INCREASE TEMPS ACROSS THE AREA EARLY NEXT WEEK WITH HIGHS IN THE LOW TO MID 90S. CLK FIRE WEATHER... GIVEN THE RECENT RAINFALL AND SUBSEQUENT GREEN UP OF THE FUELS...NEITHER ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH THE UPCOMING WEEKEND. SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY AND WEDNESDAY...WITH LOCALLY HEAVY RAINFALL POSSIBLE AT TIMES. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 24, 3:30 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 330 AM CDT TUE JUN 24 2014 OKZ001>003-TXZ001>020-242100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 330 AM CDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES TODAY AND TONIGHT. THE BEST CHANCES FOR STORMS WILL BE OVER THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLES...WITH STORM CHANCES INCREASING ACROSS THE REMAINDER OF THE AREA TOWARD THE EVENING AND INTO THE OVERNIGHT HOURS. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AND WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS...HEAVY RAINFALL THAT CAN LEAD TO THE POTENTIAL FOR FLASH FLOODING...AND HAIL UP TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES WEDNESDAY AND OVER THE EASTERN OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE THURSDAY MORNING. SOME OF THE STORMS THAT DEVELOP DURING THIS TIME PERIOD MAY BE STRONG TO SEVERE...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. LOCALLY HEAVY RAINFALL COULD ALSO LEAD TO THE POTENTIAL FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR POSSIBLE ACTIVATION TODAY THROUGH THURSDAY MORNING. CLK
In the hours before
Special weather statement, Jun 24, 6:55 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 655 AM CDT TUE JUN 24 2014 TXZ011-241245- OLDHAM TX- 655 AM CDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OLDHAM COUNTY UNTIL 745 AM CDT... AT 652 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS BETWEEN GLENRIO AND ADRIAN...MOVING EAST AT 25 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... VEGA... WILDORADO... ADRIAN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 6 AND 51. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3542 10218 3520 10218 3520 10301 3541 10289 TIME...MOT...LOC 1154Z 272DEG 32KT 3532 10258 ANDRADE
Local storm report, Jun 24, 7:14 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
714 AM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM HAIL 2 N UMBARGER 34.98N 102.11W
06/24/2014 E1.00 INCH RANDALL TX PUBLIC
&&
EVENT NUMBER AMA1400516
TASSpecial weather statement, Jun 24, 7:18 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 718 AM CDT TUE JUN 24 2014 TXZ016-017-241300- DEAF SMITH TX-RANDALL TX- 718 AM CDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RANDALL AND EASTERN DEAF SMITH COUNTIES UNTIL 800 AM CDT... AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS BETWEEN SIMMS AND DAWN...MOVING EAST SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... HEREFORD... DAWN... UMBARGER... BUFFALO LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3517 10205 3475 10204 3475 10256 3518 10256 TIME...MOT...LOC 1217Z 288DEG 21KT 3502 10238 ANDRADE
Special weather statement, Jun 24, 7:53 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 753 AM CDT TUE JUN 24 2014 TXZ011-012-016-017-241345- DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX- 753 AM CDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RANDALL...SOUTHWESTERN POTTER...SOUTHEASTERN OLDHAM AND EASTERN DEAF SMITH COUNTIES UNTIL 845 AM CDT... AT 748 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES WEST OF DAWN...OR 8 MILES NORTHEAST OF HEREFORD...MOVING SOUTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... HEREFORD... VEGA... SIMMS... DAWN... UMBARGER... BUFFALO LAKE... BUSHLAND... WILDORADO... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 28 AND 65. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3475 10278 3527 10259 3536 10192 3475 10198 TIME...MOT...LOC 1252Z 340DEG 22KT 3489 10229 MOULTON
Local storm report, Jun 24, 8:00 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
800 AM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND GST 5 ENE HEREFORD 34.86N 102.33W
06/24/2014 M59 MPH DEAF SMITH TX AWOS
&&
EVENT NUMBER AMA1400517
EALocal storm report, Jun 24, 8:07 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
807 AM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND GST 5 ENE HEREFORD 34.86N 102.33W
06/24/2014 M66 MPH DEAF SMITH TX AWOS
&&
EVENT NUMBER AMA1400518
14The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:59 PM CDT | Special Weather Statement | AMA | Dallam | 61 min |
| Jun 23, 9:13 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 77 min |
| Jun 23, 10:27 PM CDT | Special Weather Statement | AMA | Hartley | 48 min |
| Jun 23, 11:08 PM CDT | Special Weather Statement | AMA | Hartley | 52 min |
| Jun 24, 12:09 AM CDT | Special Weather Statement | AMA | Potter | 51 min |
| Jun 24, 3:11 AM CDT | Special Weather Statement | AMA | Oldham | 49 min |
| Jun 24, 5:22 AM CDT | Special Weather Statement | AMA | Oldham | 38 min |
| Jun 24, 6:00 AM CDT | Special Weather Statement | AMA | Oldham | 45 min |
| Jun 24, 6:37 AM CDT | Special Weather Statement | AMA | Deaf Smith | 38 min |
| Jun 24, 6:55 AM CDT | Special Weather Statement | AMA | Oldham | 50 min |
| Jun 24, 7:18 AM CDT | Special Weather Statement | AMA | Deaf Smith | 42 min |
| Jun 24, 7:29 AM CDT | Areal Flood Advisory | AMA | Deaf Smith, Oldham | 3 hr |
| Jun 24, 7:53 AM CDT | Special Weather Statement | AMA | Deaf Smith | 52 min |
| Jun 24, 8:05 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 55 min |
| Jun 24, 8:35 AM CDT | Special Weather Statement | AMA | Randall | 40 min |
| Jun 24, 9:02 AM CDT | Special Weather Statement | AMA | Armstrong, Randall | 43 min |
| Jun 24, 9:46 AM CDT | Special Weather Statement | AMA | Armstrong | 44 min |
| Jun 24, 3:24 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 15 hr |
| Jun 24, 6:52 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 53 min |
Nearby
Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.